# SDR REXA2016120202342

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 25,734 hours, 23,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT. EMER. FLASHLIGHT INOP. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-00. FLASHLIGHT WORKS NORMALLY.  P/N ON/OFF P4-01-0021.
